| Model Number |
M00560301 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device code relates to problem code for the reported event of snare loop failed to cut.According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a sensation large oval snare was used in the colon during a polypectomy procedure performed on (b)(6) 2018.According to the complainant, during the procedure, the snare loop had difficulty cutting through the target polyp.The procedure was completed with a different device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.